Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Interest Rate Parity Theorem: A Reinterpretation

Robert Z. Aliber
Journal of Political Economy
Vol. 81, No. 6 (Nov. - Dec., 1973), pp. 1451-1459
Stable URL: http://www.jstor.org/stable/1830750
Page Count: 9
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
The Interest Rate Parity Theorem: A Reinterpretation
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1451
    1451
  • Thumbnail: Page 
1452
    1452
  • Thumbnail: Page 
1453
    1453
  • Thumbnail: Page 
1454
    1454
  • Thumbnail: Page 
1455
    1455
  • Thumbnail: Page 
1456
    1456
  • Thumbnail: Page 
1457
    1457
  • Thumbnail: Page 
1458
    1458
  • Thumbnail: Page 
1459
    1459